# SDR SAJF2014031103002

- Difficulty date: February 7, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N18710
- Make and model: Boeing 747-400
- Aircraft serial: 30767
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-18710 WHEN PERFORMED 12Y SLIDE DEPLOYMENT TEST ON RT DOOR IN UD OF B-18710 ON 02/07/2014, FOUND THE DEPLOYMENT OF THE SLIDE ASSEMBLY WAS ABNORMAL.  IN THE INITIAL PERIOD OF DEPLOYMENT, THE FUNCTION OF SLIDE WAS SMOOTH, HOWEVER, WHEN SLIDE CONTINUED TO MIDDLE DEPLOY, FOUND THE SLIDE STOPPED TO DEPLOY WITH PRESS INCREASE CONTINUOUSLY & PRESS RELEASE VLV WAS ACTIVATED.  AFTER SLIDE STOPPED TO DEPLOY, CHECKED RESTRAINTS, TURBO FAN & PRESS RELEASE VLV & FOUND THE 210 LBS RESTRAINTS NOT BROKEN, FINALLY, REMOVED THE SLIDE & SENT TO SHOP FOR SIMULATED TEST, AFTER SIMULATED TEST, FOUND THE FUNCTION OF FAN WAS NORMAL & PRESS RELEASE VLV MET REQUIREMENT 2.2 PSIG P 1.95 PSIG.  ACCORDING CMM THAT RESTRAINT SHOULD BE BROKEN WHEN FORCE OVER 210 LBS TO MAKE SLIDE DEPLOYMENT, HOWEVER, EVEN THE SLIDE OVER PRESS, THE RESTRAINT STILL IN GOOD CONDITION.  ACCORDING FAA AD 2008-06-27 & 2008-03-05, THE RESTRAINT MUST COMPLY WITH SB 25-343, IN THE MEANTIME, ENSURED THE RESTRAINT OF SLIDE MET THE REQUIREMENT.  PART LIST FOR THE SLIDE AS BELOW, SLIDE ASSEMBLY PN 7A1412-8, SLIDE ASSEMBLY SN GU0344, RESTRAINT PN 4A3613-210.  RESTRAINT LOT 9842BOEING REVIEW OF THE ESCAPE SLIDE SN GU0344 & RESTRAINT PN 4A3613-210, HAVE DETERMINED THAT BOTH THE SLIDE SN & THE RESTRAINT PN FALL OUTSIDE THE RANGE OF THE SERVICE BULLETIN AFFECTIVITY.  BASED ON THIS INFORMATION, THE SB & RELATED AD'S FAA AD 2008-06-27 & 2008-03-05 ARE NOT EFFECTIVE. 8 BOEING, WILL INITIAL THE INVESTIGATION FOR THE SLIDE & RESERVOIR ASSEMBLY IN UTAS SINGAPORE EXPECTED ON 04/01/2014.
